# SDR ABXA20140814260

- Difficulty date: August 14, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 54,654 hours, 41,662 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22177
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 SLAT OTBD AUXILIARY TRACK ATTACH FITTING INBD LOWER STRUT SPLIT ON EDGE.  R & R LOWER STRUT IAW REA B657-61134 & DWG 14T2217.  SDR INFO LEVEL 2 CORROSION PN 114T2217-7, PART NAME, AIRLOAD RIB LOWER STRUT, SN NSN, LOC LES 780.  ACFT WAS GNDED.
